# SDR UPS97822821

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2646348
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 902 RBL 59 TO 63 FRAME TO FUSELAGE TIE ANGLE HAS HEAVY CORROSION BELOW FLOOR AFT SIDE.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
